CaltechAUTHORS
  A Caltech Library Service

Nonseparating spheres and twisted Heegaard Floer homology

Ni, Yi (2013) Nonseparating spheres and twisted Heegaard Floer homology. Algebraic and Geometric Topology, 13 (2). pp. 1143-1159. ISSN 1472-2747. http://resolver.caltech.edu/CaltechAUTHORS:20130718-082647773

[img]
Preview
PDF - Published Version
See Usage Policy.

294Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20130718-082647773

Abstract

If a 3–manifold Y contains a nonseparating sphere, then some twisted Heegaard Floer homology of Y is zero. This simple fact allows us to prove several results about Dehn surgery on knots in such manifolds. Similar results have been proved for knots in L–spaces.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2140/agt.2013.13.1143DOIUNSPECIFIED
http://www.msp.warwick.ac.uk/agt/2013/13-02/p037.xhtmlPublisherUNSPECIFIED
Additional Information:© 2013 Mathematical Sciences Publishers. Received: 1 September 2010. Accepted: 10 December 2012. Published: 17 April 2013. We are very grateful to David Gabai, Cameron Gordon and Matthew Hedden for helpful communications. This work was carried out when the author was at MIT. The author was partially supported by an AIM Five-Year Fellowship and NSF grant number DMS-0805807.
Funders:
Funding AgencyGrant Number
AIM Five-Year FellowshipUNSPECIFIED
NSFDMS-0805807
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR3044606
Classification Code:MSC: Primary: 57M27; Secondary: 57R58
Record Number:CaltechAUTHORS:20130718-082647773
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20130718-082647773
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:39434
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:22 Jul 2013 23:36
Last Modified:22 Jul 2013 23:36

Repository Staff Only: item control page